A computer calculation of homology in varieties of groups

Research output: Contribution to journalArticle

3 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)247-252
Number of pages6
JournalJournal of the London Mathematical Society
Volumes2-8
Issue number2
DOIs
StatePublished - Jan 1 1974

Fingerprint

Homology

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

@article{ec844f2f4ffd4130b161b6080b8f97d8,
title = "A computer calculation of homology in varieties of groups",
author = "Kenneth Johnson",
year = "1974",
month = "1",
day = "1",
doi = "10.1112/jlms/s2-8.2.247",
language = "English (US)",
volume = "s2-8",
pages = "247--252",
journal = "Journal of the London Mathematical Society",
issn = "0024-6107",
publisher = "Oxford University Press",
number = "2",

}

A computer calculation of homology in varieties of groups. / Johnson, Kenneth.

In: Journal of the London Mathematical Society, Vol. s2-8, No. 2, 01.01.1974, p. 247-252.

Research output: Contribution to journalArticle

TY - JOUR

T1 - A computer calculation of homology in varieties of groups

AU - Johnson, Kenneth

PY - 1974/1/1

Y1 - 1974/1/1

UR - http://www.scopus.com/inward/record.url?scp=84933125982&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84933125982&partnerID=8YFLogxK

U2 - 10.1112/jlms/s2-8.2.247

DO - 10.1112/jlms/s2-8.2.247

M3 - Article

AN - SCOPUS:84933125982

VL - s2-8

SP - 247

EP - 252

JO - Journal of the London Mathematical Society

JF - Journal of the London Mathematical Society

SN - 0024-6107

IS - 2

ER -